Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 26, Number 1

All articles in this issue are freely accessible.

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 26, Number 1 (1919)
Bull. Amer. Math. Soc. 26 (1919)
More Information
Full-text PDF Free Access     Request Permissions
In memory of Gabriel Marcus Green
E. J. Wilczynski.
Bull. Amer. Math. Soc. 26 (1919), 1-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Reduction of the elliptic element to the Weierstrass form
F. H. Safford.
Bull. Amer. Math. Soc. 26 (1919), 13-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560238
A note on “Continuous mathematical induction.”
Yuen Ren Chao.
Bull. Amer. Math. Soc. 26 (1919), 17-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560239
On the number of representations of $2n$ as a sum of $2r$ squares
E. T. Bell.
Bull. Amer. Math. Soc. 26 (1919), 19-25
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560240
Some functional equations in the theory of relativity
Arthur C. Lunn.
Bull. Amer. Math. Soc. 26 (1919), 26-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Formulas for constructing abridged mortality tables for decennial ages
C. H. Forsyth.
Bull. Amer. Math. Soc. 26 (1919), 34-38
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1560242
Notes
Bull. Amer. Math. Soc. 26 (1919), 41-45
More Information
Full-text PDF Free Access     Request Permissions
New publications
Bull. Amer. Math. Soc. 26 (1919), 46-48
More Information
Full-text PDF Free Access     Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Projective Geometry, by L. Wayland Dowling.
Reviewer: F. W. Owens
Bull. Amer. Math. Soc. 26 (1919), 39-40
Review information
Full-text PDF Free Access
Introduction to the Elementary Functions, by Raymond Benedict McClenon.
Reviewer: C. F. Craig
Bull. Amer. Math. Soc. 26 (1919), 40-41
Review information
Full-text PDF Free Access